# SDR SWAA2012102908924

- Difficulty date: October 26, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 63,604 hours, 59,268 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545871523
- Part serial: 984
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FUSELAGE SKIN CRACKED AT UPPER HINGE CUTOUT.   REMOVED AND REPLACED DOOR IAW M/M.
